Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 103, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 27, 2011, 9:56 PM EDT. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2011, 9:56 PM EDT (01:56 UTC)
- Expired
- Aug 27, 2011, 10:15 PM EDT
- In force
- 19 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 87 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
324
WHUS51 KPHI 280156
SMWPHI
ANZ430-280215-
/O.NEW.KPHI.MA.W.0103.110828T0156Z-110828T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 PM EDT SAT AUG 27 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE DELAWARE BAY NORTH OF A LINE BETWEEN EAST POINT NJ AND
SLAUGHTER BEACH DE...
* UNTIL 1015 PM EDT
* AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING A WATERSPOUT 27 NM NORTH OF DELAWARE BAY
WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...OR ABOUT OVER
REEDY POINT...MOVING WEST AT 40 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SUNDAY MORNING FOR
SOUTHERN DELAWARE AND NEW JERSEY.
&&
LAT...LON 3965 7560 3968 7554 3967 7550 3966 7551
3962 7556 3961 7556 3958 7551 3948 7554
3949 7559 3956 7557 3958 7559 3960 7562
3963 7562
TIME...MOT...LOC 0156Z 104DEG 38KT 3958 7553
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 27, 9:38 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 27, 9:38 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT SAT AUG 27 2011
.SYNOPSIS...
HURRICANE IRENE WILL CONTINUE TO TRACK NORTHWARD ALONG THE MID
ATLANTIC COAST THROUGH SUNDAY BEFORE PUSHING INTO THE NEW ENGLAND
STATES. A HIGH PRESSURE SYSTEM TO OUR WEST WILL THEN SPREAD ITS
INFLUENCE INTO OUR REGION DURING MONDAY. HIGH PRESSURE AND A
PERIOD OF CALMER WEATHER IS EXPECTED THROUGH MUCH OF THE UPCOMING
WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE WELL ADVERTISED HURRICANE IRENE IS UPON US AND WE ARE DEALING
WITH A LOT OF RAIN, INCREASING WIND, SEVERE WEATHER IN SOME AREAS
AND CONDS ARE ONLY GOING TO GET WORSE OVERNIGHT. IRENE CONTINUES
TO MOVE SLOWLY IN OUR DIRECTION. PLEASE SEE THE LATEST NHC
ADVISORIES/STATEMENTS AS WELL AS OUR HLS FOR THE MOST UP-TO-DATE INFO.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
WE MAY BE A LITTLE SLOW CLEARING IRENE OUT OF OUR AREA WITH THIS
PACKAGE, BUT IN ANY EVENT WE EXPECT RAIN TO END DURING THE COURSE OF
THE DAY. RATHER ROBUST WINDS ON THE BACK SIDE OF THE SYSTEM ARE
EXPECTED, AND WE DID RAISE OUR MAXIMUM TEMPERATURES SOME FROM
CONTINUITY IN ANTICIPATION OF SOME COMPRESSIONAL HEATING. SUNDAY
NIGHT SHOULD BE DRY WITH DIMINISHING WINDS. CONTINUITY WAS
MAINTAINED ON THE MINIMUM TEMPERATURES.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS IRENE EXITS INTO THE NEW ENGLAND STATES AND EASTERN CANADA ON
MONDAY, AN AREA OF HIGH PRESSURE AROUND THE SOUTHERN GREAT LAKES
WILL BEGIN BUILDING EASTWARD. A LIGHT NORTHWESTERLY FLOW WITH AMPLE
SUN IS EXPECTED FOR THE REGION MONDAY. OF NOTE IN THE MID TO UPPER
LEVELS, A WEAK TROUGH WILL APPROACH THE AREA MONDAY AND PASS BY
DURING TUESDAY. THIS WILL SERVE TO GIVE US A LITTLE MORE CLOUD COVER
FOR TUESDAY, BUT OTHERWISE THE QUIET PATTERN CONTINUES. THE SURFACE
HIGH PRESSURE EXPANDS ACROSS OUR REGION AND INTO THE NORTHEASTERN
STATES DURING WEDNESDAY AND THURSDAY AS AN UPPER LEVEL RIDGE TAKES
SHAPE OVER THE CENTER OF THE COUNTRY. THE MODELS SHOW HIGH PRESSURE
MOVING OFF THE EAST COAST BY FRIDAY AS AN AREA OF LOW PRESSURE
ORGANIZES OVER THE NORTHERN PLAINS STATES. THIS LOW PRESSURE IS
FORECAST TO TRACK INTO SOUTHEASTERN CANADA DURING SATURDAY WITH A
COLD FRONT EXPECTED TO CROSS THE GREAT LAKES AND APPROACH OUR REGION
AT THE END OF THE LONG TERM PERIOD. TEMPERATURES THROUGH THIS
TIMEFRAME WILL BE NEAR NORMAL WITH MAXIMUM TEMPS GENERALLY RANGING
FROM THE UPPER 70S TO THE LOWER 80S. FOR THE MOST PART, HPC GUIDANCE
WAS GENERALLY ACCEPTED AND USED.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WE ARE FORECASTING TROPICAL STORM FORCE WINDS OVERNIGHT AT ALL THE
TAF SITES, WITH WINDS GRADUALLY BACKING FROM EAST NORTHEAST TO NORTH
NORTHWEST. WE CONTINUE TO BACK THEM TO WEST NORTHWEST ON SUNDAY. IFR
CONDITIONS IN RAIN, HEAVY AT TIMES, ARE FORECAST AT ALL SITES. THOSE
IFR CONDITIONS ARE EXPECTED TO END AROUND DAYBREAK OR SHORTLY
THEREAFTER, ALTHOUGH THE WINDS WILL REMAIN STRONG FOR A GOOD PART OF
THE DAY.
OUTLOOK...
HIGH PRESSURE IS EXPECTED TO DOMINATE THE WEATHER PATTERN FOR OUR
REGION FROM MONDAY THROUGH THURSDAY. DRY WEATHER IS FORECAST THROUGH
THIS PERIOD WITH GENERALLY LIGHT WINDS AND VFR CONDITIONS. THE
OVERNIGHT/EARLY MORNING PART OF EACH DAY MAY YIELD POSSIBLE
VISIBILITY RESTRICTIONS AS FOG COULD DEVELOP WITH THE MAINLY CLEAR
CONDITIONS AND LIGHT WINDS.
&&
.MARINE...
A HURRICANE WARNING REMAINS IN EFFECT FOR ALL ZONES. TROPICAL STORM
FORCE HAVE JUST ARRIVED OVER OUR FAR SOUTHERN WATERS, AND HURRICANE
FORCE WINDS STILL ARE FORECAST. IRENE IS FORECAST TO MOVE TO THE NEW
JERSEY COASTLINE BY DAYBREAK AND THEN LIFT NORTHEAST WITH A ROBUST
WRAP AROUND WIND. WE MAINTAIN OUR SEAS FORECAST OF SEAS PEAKING
AROUND OR A BIT IN EXCESS OF 20 FEET OVER THE ATLANTIC AND 5 TO 9
FEET OVER THE BAY.
THE CONDITIONS ARE EXPECTED TO IMPROVE SUNDAY NIGHT INTO MONDAY AS
THE SYSTEM MOVES WELL TO OUR NORTH AND THE PRESSURE GRADIENT EASES
SIGNIFICANTLY. THE OFFSHORE WINDS IN THE WAKE OF IRENE SHOULD ALLOW
THE SEAS TO SUBSIDE FAIRLY QUICKLY OVERALL.
OUTLOOK...
HIGH PRESSURE GRADUALLY BUILDS INTO THE MID ATLANTIC REGION AND OUR
COASTAL WATERS DURING MONDAY. FOR THE OCEAN WATERS, WAVE HEIGHTS ARE
EXPECTED TO STAY HIGH AS IRENE PULLS AWAY INTO THE NORTHEAST STATES,
BUT THESE WAVE HEIGHTS WILL GRADUALLY DIMINISH GOING INTO TUESDAY.
WINDS ARE EXPECTED TO BE MAINLY LESS THAN 15 KNOTS FOR THE COASTAL
WATERS OF DELAWARE AND NEW JERSEY BY MONDAY. WITH HIGH PRESSURE
REMAINING OVER THE AREA THROUGH THURSDAY, WINDS IN THIS RANGE WILL
CONTINUE FOR THE WATERS.
&&
.HYDROLOGY...
HEAVY AND POSSIBLY RECORD SETTING RAINFALL TODAY AND SUNDAY MAY
RESULT IN MAJOR FLOODING ACROSS THE AREA. THUS FAR LATE TODAY,
RAINFALL MEASUREMENTS FROM SPOTTERS ACROSS THE AREA SHOW THAT
ANYWHERE FROM 1 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS PORTIONS OF
MARYLAND, DELAWARE, AND SOUTHERN NEW JERSEY. HEAVY RAIN CONTINUES
TO SPREAD NORTHWARD AS THE OUTER BANDS OF IRENE SPIN INTO THE REGION.
THE PW VALUES FORECAST ACROSS THE REGION ARE RATHER IMPRESSIVE
WITH 2.0-2.5 INCHES OVERSPREADING THE REGION TODAY INTO SUNDAY.
IF THE CENTER GETS CLOSE ENOUGH TO THE COAST, SOME GUIDANCE
INDICATES THE PW VALUES INCREASE TO JUST OVER 3.0 INCHES. THIS
AMOUNT OF MOISTURE IN THE ATMOSPHERE WILL LEAD TO EXCESSIVE
RAINFALL RATES AND TOTALS. THIS COMBINED WITH ANY UPSLOPE
ENHANCEMENT AND/OR LOCALLY ENHANCED CONVERGENCE/BANDING WILL ADD
TO THE RAIN RATES. THE INITIAL INFLUX OF THIS HIGHER MOISTURE
CONTENT AIR ALONG WITH THE PRESENCE OF A STATIONARY FRONT WILL LEAD
TO BOUTS OF LOCALLY VERY HEAVY DOWNPOURS WELL BEFORE THE HURRICANE
GETS TO OUR LATITUDE.
SMALLER CREEKS AND STREAMS WILL BE HIGHLY SUSCEPTIBLE TO RAPID
FLOODING. THE RARITAN AND SCHUYLKILL RIVERS HAVE THE POTENTIAL TO
REACT RATHER QUICKLY AND ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING.
THE DELAWARE, SUSQUEHANNA, RANCOCAS AND PASSAIC RIVERS REACT MORE
SLOWLY, BUT THEY ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING. IN
ADDITION, THE WINDSWEPT RAIN WILL LIKELY PRODUCE URBAN AND POOR
DRAINAGE FLOODING. THE STRONG ONSHORE FLOW COMBINED WITH THE TIDES
WILL TEND TO BACK WATER UP, COMPLICATING FLOODING PROBLEMS. GIVEN
THE QPF FORECAST /6 TO 10 INCHES WITH LOCALLY UP TO 12 INCHES/ AND
THE ANTECEDENT CONDITIONS, THE FLOOD WATCH REMAINS IN EFFECT AND
WE CONTINUE TO CARRY A HEAVY RAIN MENTION IN THE FORECAST.
&&
.TIDES/COASTAL FLOODING...
THE THREAT OF MODERATE TO SEVERE COASTAL FLOODING REMAINS HIGH OVER
THE WEEKEND AS HURRICANE IRENE IMPACTS OUR REGION. THE SUNDAY
MORNING HIGH TIDE ALONG THE OCEANFRONT RARITAN BAY AND DELAWARE
BAY IS OF MOST CONCERN. HOWEVER, WITH THE STRENGTH OF THE STORM,
COASTAL FLOODING MAY VERY WELL BE AN ISSUE FOR HOURS BEFORE AND
AFTER THE HIGH TIDE OCCURS.
WITH WATER EXPECTED TO BE PUSHED UP DELAWARE BAY, FLOODING IS ALSO A
CONCERN FOR THE TIDAL PORTION OF THE DELAWARE RIVER.
COASTAL FLOODING ISSUES MAY LINGER INTO THE SUNDAY EVENING HIGH
TIDE, ESPECIALLY ALONG THE NORTHERN PART OF THE NEW JERSEY COAST AND
ALONG RARITAN BAY.
A CAVEAT TO THIS IS THE THREAT OVER THE NORTHERN CHESAPEAKE BAY.
IT DOES NOT APPEAR THAT WE WILL SEE MINOR TIDAL FLOODING WITH THE
AFTERNOON/EVENING HIGH TIDE TODAY, AND WINDS MAY SHIFT TO
NORTHWEST PRIOR TO THE OVERNIGHT HIGH TIDE. THE GREATEST THREAT TO
OUR PORTION OF THE MARYLAND EASTERN SHORE WOULD BE SOUTH AT TALBOT
AND CAROLINE COUNTIES, WHERE PERHAPS MODERATE TIDAL FLOODING STILL
WILL OCCUR.
&&
.RIP CURRENTS...
DANGEROUS RIP CURRENTS ASSOCIATED WITH HURRICANE IRENE ARE
ANTICIPATED THROUGH THE ENTIRE WEEKEND.
&&
.EQUIPMENT...
TECHNICIANS CONTINUE TO WORK STEADILY ON THE FORT DIX, NEW JERSEY
/KDIX/ DOPPLER RADAR, WHICH FAILED OVERNIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ054-055-060>062-
067>071.
TROPICAL STORM WARNING FOR PAZ054-055-060>062-067>069.
HURRICANE WARNING FOR PAZ070-071.
NJ...FLOOD WATCH THROUGH SUNDAY EVENING FOR NJZ001-007>010-012>027.
TROPICAL STORM WARNING FOR NJZ001-007>010-015.
HURRICANE WARNING FOR NJZ012>014-016>027.
DE...FLOOD WATCH THROUGH SUNDAY EVENING FOR DEZ001>004.
HURRICANE WARNING FOR DEZ001>004.
MD...FLOOD WATCH THROUGH SUNDAY EVENING FOR MDZ008-012-015-019-020.
TROPICAL STORM WARNING FOR MDZ008-012-015.
HURRICANE WARNING FOR MDZ019-020.
MARINE...HURRICANE WARNING FOR ANZ430-431-450>455-470.
&&
SYNOPSIS...KLINE
NEAR TERM...NIERENBERG
SHORT TERM...DELISI
LONG TERM...KLINE
AVIATION...DELISI/KLINE
MARINE...DELISI/KLINE
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...Hazardous weather outlook, Aug 27, 8:21 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 821 PM EDT SAT AUG 27 2011 MDZ008-012-015-NJZ001-007>010-015-PAZ054-055-060>062-067>069-290030- CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS- 821 PM EDT SAT AUG 27 2011 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012>014-019>027-290030- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 821 PM EDT SAT AUG 27 2011 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY... ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ019-020-NJZ016>018-PAZ070-071-290030- NEW CASTLE-KENT-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-DELAWARE- PHILADELPHIA- 821 PM EDT SAT AUG 27 2011 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-290030- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 821 PM EDT SAT AUG 27 2011 ...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY... ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-290030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 821 PM EDT SAT AUG 27 2011 ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 27, 8:14 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TORNADO 2 SW LEWES 38.76N 75.18W
08/27/2011 SUSSEX DE FIRE DEPT/RESCUE
AROUND 15 HOMES DAMAGED IN THE NASSAU STATION AND
TRADEWINDS SUBDIVISIONS SW OF LEWES. ONE HOME
DEMOLISHED.
&&
EVENT NUMBER PHI1100650
AMCLocal storm report, Aug 27, 8:28 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND GST CAPE MAY 38.94N 74.90W
08/27/2011 M62 MPH CAPE MAY NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100651
GAINESLocal storm report, Aug 27, 8:52 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD RIDDLE GLEN 39.91N 75.42W
08/27/2011 DELAWARE PA TRAINED SPOTTER
RIDLEY CREEK FLOODED ONTO ROADS
&&
EVENT NUMBER PHI1100652
GAINESLocal storm report, Aug 27, 9:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST CHESTERTOWN 39.22N 76.07W
08/27/2011 M67 MPH KENT MD PUBLIC
&&
EVENT NUMBER PHI1100653
GAINESLocal storm report, Aug 27, 9:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND DMG 1 NW ALLUVIUM 39.84N 74.95W
08/27/2011 CAMDEN NJ PUBLIC
LARGE BRANCHES DOWN
&&
EVENT NUMBER PHI1100654
GAINESLocal storm report, Aug 27, 9:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM NON-TSTM WND DMG NEPTUNE CITY 40.20N 74.03W
08/27/2011 MONMOUTH NJ PUBLIC
TREES DOWN
&&
EVENT NUMBER PHI1100655
GAINESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:28 PM EDT | Flash Flood Warning | PHI | Cape May, Cumberland, Gloucester, Salem | 12 hr |
| Aug 27, 8:41 PM EDT | Tornado Warning | PHI | Atlantic | 34 min |
| Aug 27, 9:03 PM EDT | Tornado Warning | PHI | Burlington, Ocean | 27 min |
| Aug 27, 9:08 PM EDT | Tornado Warning | PHI | Atlantic, Cape May, Cumberland | 37 min |
| Aug 27, 9:29 PM EDT | Tornado Warning | PHI | Camden, Gloucester | 31 min |
| Aug 27, 9:43 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 6 hr |
| Aug 27, 9:46 PM EDT | Tornado Warning | PHI | Salem | 29 min |
| Aug 27, 9:58 PM EDT | River Flood Warning | PHI | Sussex, Warren | 48 hr |
| Aug 27, 9:58 PM EDT | River Flood Warning | PHI | Sussex, Warren | 17 hr |
| Aug 27, 10:08 PM EDT | Tornado Warning | PHI | Burlington, Ocean | 37 min |
| Aug 27, 10:11 PM EDT | River Flood Warning | PHI | Passaic | 4 days |
| Aug 27, 10:14 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 31 min |
| Aug 27, 10:36 PM EDT | Tornado Warning | PHI | Burlington | 24 min |
| Aug 27, 10:56 PM EDT | Tornado Warning | PHI | Mercer, Monmouth, Ocean | 34 min |
| Aug 27, 11:37 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more | 12 hr |
| Aug 27, 11:52 PM EDT | Special Marine Warning | PHI | 23 min | |
| Aug 28, 12:55 AM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 65 min |
| Aug 28, 2:40 AM EDT | Tornado Warning | PHI | Mercer, Monmouth, Ocean | 35 min |
| Aug 28, 3:50 AM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 10 hr |
| Aug 28, 8:09 AM EDT | Areal Flood Warning | PHI | Cape May, Cumberland, Gloucester, Salem | 12 hr |
| Aug 28, 11:07 AM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more | 18 hr |
| Aug 28, 1:27 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 8 hr |
| Aug 27, 10:23 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 37 min |
| Aug 27, 11:21 PM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 6 hr |
| Aug 27, 11:22 PM EDT | Tornado Warning | PHI | Bucks, Montgomery | 23 min |
| Aug 28, 5:17 AM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 10 hr |
| Aug 28, 3:23 PM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 8 hr |
| Aug 28, 6:47 PM EDT | River Flood Warning | PHI | Lehigh | 2 hr |
| Aug 27, 8:49 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 26 min |
| Aug 28, 7:07 AM EDT | Areal Flood Warning | PHI | Caroline, Queen Anne's, Talbot | 12 hr |
| Aug 28, 3:23 PM EDT | Coastal Flood Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 82 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.